# SDR CNMA20090121

- Difficulty date: February 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N720AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48252
- Aircraft time: 82,794 hours, 21,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1239 LBL 29-46 THERE IS A CRACK ON THE FLOORBEAM.  DAMAGED FLOORBEAM REMOVED, NEW FABRICATED  IAW SRM VOL 3. 53-14-01 FIG 5 AND GMM 4.45 AND INSTALLED FASTENERS IAW SRM VOL 2. 51-21-01.
